RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 342, Pages 77–105 (Mi znsl122)  

This article is cited in 5 scientific papers (total in 5 papers)

Diffraction of surface SV-waves on the line of elastic parameters discontinuity

N. Ya. Kirpichnikova

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The set of diffraction problems on elastic surface waves of vertical polarization (SV-waves) from a line of elastic parameters jump is under consideration. The reflected and transmitted wave fields expressions are obtained by means of the parabolic equation method. The corresponding transformation coefficients are found for the reflection and transmission.

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 148:5, 675–692

Bibliographic databases:

UDC: 517
Received: 31.05.2007

Citation: N. Ya. Kirpichnikova, “Diffraction of surface SV-waves on the line of elastic parameters discontinuity”, Mathematical problems in the theory of wave propagation. Part 36, Zap. Nauchn. Sem. POMI, 342, POMI, St. Petersburg, 2007, 77–105; J. Math. Sci. (N. Y.), 148:5 (2008), 675–692

Citation in format AMSBIB
\Bibitem{Kir07}
\by N.~Ya.~Kirpichnikova
\paper Diffraction of surface SV-waves on the line of elastic parameters discontinuity
\inbook Mathematical problems in the theory of wave propagation. Part~36
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 342
\pages 77--105
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2365109}
\zmath{https://zbmath.org/?q=an:05637556}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 148
\issue 5
\pages 675--692
\crossref{https://doi.org/10.1007/s10958-008-0016-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349189696}


Linking options:
  • http://mi.mathnet.ru/eng/znsl122
  • http://mi.mathnet.ru/eng/znsl/v342/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Ya. Kirpichnikova, P. V. Krauklis, A. P. Krauklis, “Reflection and refraction of the near-surface $P$-waves on a line of elastic parameters discontinuity”, J. Math. Sci. (N. Y.), 148:5 (2008), 693–711  mathnet  crossref  mathscinet  zmath
    2. Kirpichnikova N.Ya., “Diffraction from a layer of surface SH-waves radiated by a point source at the boundary”, Proceedings of the International Conference Days on Diffraction 2008, 2008, 72–76  isi
    3. N. Ya. Kirpichnikova, A. S. Kirpichnikova, “Surface layer method for far filed diffractions of SV surface waves”, J. Math. Sci. (N. Y.), 175:6 (2011), 651–671  mathnet  crossref
    4. N. Ya. Kirpichnikova, “Green's function of SH-polarized surface waves”, J. Math. Sci. (N. Y.), 185:4 (2012), 591–595  mathnet  crossref  mathscinet
    5. N. Ya. Kirpichnikova, A. S. Kirpichnikova, “Reflection and refraction from a vertical layer of surface SH-waves radiated from a point source on a free from tensions boundary”, J. Math. Sci. (N. Y.), 185:4 (2012), 596–604  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:115
    Full text:36
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019